Show simple item record

contributor authorYuan-Ming Wang
date accessioned2020-03-12T12:22:31Z
date available2020-03-12T12:22:31Z
date issued2015
identifier othereq091OU4I4FSNMC62SwtkwJDmHAVRHbEsjGNKS7m9Gvk72lEQT.pdf
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/867747?show=full
formatgeneral
languageEnglish
titleFourth-Order Compact Finite Difference Methods and Monotone Iterative Algorithms for Quasi-Linear Elliptic Boundary Value Problems
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid6892358
identifier doi10.1137/130950306
journal titleSIAM Journal on Numerical Analysis
coverageAcademic
pages1032-1057
journal volume53
journal issue2
filesize372813
citations0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record